| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unknown, as information was not provided.Date of event: unknown as information was not provided.The best estimate date is between 14-dec-2021 and 12-apr-2022.Device evaluated by mfr: the device was not returned for analysis therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint, however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the an intraocular lens (iol) was implanted in the patient's operative eye.The iol was explanted in a separate surgical procedure due to complaints of excessive dysphotopsia.The incision was enlarged, however no suture(s) were required.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: date returned to manufacturer: 06-may-2022.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned, and no issues that could cause or contribute to a visual disturbance could be observed.Based on the return condition of the lens, no further product evaluation could be performed.Complaint issue "visual disturbance- dysphotopsia" and "explant " were not identified during product evaluation.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: based on the investigation results, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.